# SDR HEEA978956

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 6300 · Main Rotor Drive System
- Part: Driveshaft
- Part number: SKCP24563
- Condition: Defective
- Location: M/R Drive
- Part time: 4,457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIPPAGE MARKS GONE AND HARDWARE MISSING.
